# SDR UALA2013053003783

- Difficulty date: May 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 74,122 hours, 27,652 cycles
- Engine: Pwa PW2040
- System (JASC): 3530 · Portable Oxygen System
- Part: Bottle
- Part number: 5500C6ABF20B
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN BOTTLE MISSING.   REPLACED BOTTLE.
